Journal of Symbolic Logic 60 (2):696-698 (1995)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275866
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 65,673
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

On Two Problems Concerning End Extensions.Ch Cornaros & C. Dimitracopoulos - 2008 - Archive for Mathematical Logic 47 (1):1-14.
Categoricity Results for L∞Κ.Paul C. Eklof & Alan H. Mekler - 1988 - Annals of Pure and Applied Logic 37 (1):81-99.
Categoricity Results for< I> L_< Sub>∞ Κ.Paul C. Eklof & Alan H. Mekler - 1988 - Annals of Pure and Applied Logic 37 (1):81-99.

Analytics

Added to PP index
2016-06-30

Total views
22 ( #500,406 of 2,462,316 )

Recent downloads (6 months)
1 ( #449,321 of 2,462,316 )

How can I increase my downloads?

Downloads

My notes